King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10854

Title: A new exclusion test for finding the global minimum
Authors: I. Alolyan
Keywords: Minimization condition
Lipschitz condition function
Lipschitz function of order
Computational complexity
Issue Date: 2007
Publisher: Journal of Computational and Applied Mathematics
Citation: Volume 200, Issue 2, Pages 491-502.
Abstract: Exclusion algorithms have been used recently to find all solutions of a system of nonlinear equations or to find the global minimum of a function over a compact domain. These algorithms are based on a minimization condition that can be applied to each cell in the domain. In this paper, we consider Lipschitz functions of order _ and give a new minimization condition for the exclusion algorithm. Furthermore, convergence and complexity results are presented for such algorithm
URI: http://hdl.handle.net/123456789/10854
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
2.docx12.34 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback